# SDR AALA20071379

- Difficulty date: July 31, 2007
- Submitted: August 3, 2007
- Operation: Air carrier
- Aircraft: N641AA
- Make and model: Boeing 757223
- Aircraft serial: 24599
- System (JASC): 8300 · Accessory Gearboxes
- Part: Gearbox
- Condition: Leaking
- Location: Left Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DEN INFLIGHT T1425/31JUL - LEFT GENERATOR FAIL INDICATION ILLUMINATED AND LEFT ENGINE LOW OIL PRESSURE INDICATION ILLUMINATED.  SHUT DOWN LEFT ENGINE.  LANDED DEN WITHOUT INCIDENT.  SINGLE ENGINE TIME 10 MINUTES.  FOUND OIL LEAKING FROM LEFT ENGINE GEARBOX.  CHIP DETECTOR WAS CONTAMINATED WITH METEL.  REPLACED LEFT ENGINE GEARBOX PER MAINTENANCE CHECK MANUAL 72 94 02.  SYSTEM GROUND CHECKED NORMAL OPERATION.
